# SDR SWIA200210628

- Difficulty date: January 30, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N493SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 2,831 hours, 2,314 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Faulty
- Location: Rt Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REV CAUTION ICON ON N1 GAUGE IN FLIGHT WITH REV UNSAFE CAUTION MESSAGE AFTER LIFTOFF.  REMOVED AND REPLACED RT ENGINES THROTTLE GEAR BOX ASSEMBLY.
